# SDR SWAA2023071857011

- Difficulty date: June 8, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUT-OUT AFT SHIELD AT STA 847+18; RBL 22; WL 156.<[01] DAMAGE FOUND AT AFT CARGO BAY FLOOR SUPPORT FWD SHIELD BS 767 TO BS 864; RBL 22; WL 156 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT STATEMENT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARE.9C;[02] REMOVED AFT CARGO CUT OUT AFT SHIELD;IAW SRM 51-40-02.;[03] RECEIVED NEW ON AFT CARGO BAY DOOR CUT-OUT SHIELD BS 847 TO BS867 RBL 22 P/N146A8127-10 PO#908098 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG146A0081;[04] VERIFIED CORRECTIVE ACTION STEP #3. OK TO CONTINUE.;[05] APPLIED TOP-COAT FINISH PAINT BMS10-11 TYPE2 ON NEW SHIELD IAW AMM 51-21-73-370-804; 15-JUN-2023 03:47 UTC;[06] VERIFIED CORRECTIVE ACTION STEP 5;[07] APPLIED CORROSION INHIBITING COMPOUND ON NEW SHIELD IAW AMM 51-21-91-620-802. 15-JUN-2023 06:07 UTC;[08] VERIFIED STEP # 7;[09] OK TO INSTALL ON ACB SHIELD BS 847 TO BS 867 RBL 22 WL 156;[10] VERIFIED CORRECTIVE ACTION 9; OK TO INSTALL;[11] INSTALLED ON ACB AFT SHIELD FROM BS 847 TO BS 867 RBL 22 WL 156  IAW SRM 51-40-02 AND DWG 146A0081.;[12] VERIFIED CORRECTIVE ACTION 11  VERIFIED MEASUREMENT TABLE
